MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION BSNV-8 ADAPTOR EXTENSION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION BSNV-8 ADAPTOR EXTENSION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number EMBSNV20
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis #705304485:analysis information -- 2023-03-14 06:18:16 cst pli# 10 product id# embsnv20 below is unedited, system generated text based on the analysis finding code(s).The returned device was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.The returned device passed all testing in the laboratory and no anomalies were identified.This regulatory report is being submitted as part of a retrospective review as part of remediation plan 411.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The manufacturer representative (rep) reported that on june 29, 2022 during an animal study, high impedances / open (>40k ohms) was seen on contact 2.  it was noted that the implanted neurostimulator (ins) used is a pre-market device, but the adaptor-extension and the competitor lead used were post-market devices.    troubleshooting performed included reseating the adaptor in the implanted neurostimulator (ins) within the or, but contact 2 continued to show up as open.At explant, contact 2 showed an open with both the ins and with the handheld ohmmeter.It was noted that the boot was sutured / glued with medical adhesive to the adaptor and lead to keep fluid from getting in and affecting the ecap measurements, so the investigator did not definitively know if the adaptor was causing the high impedances.Fda confirmed receipt of non-mdt product notification.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BSNV-8 ADAPTOR EXTENSION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20001870
Report Number2182207-2024-03560
Device Sequence Number7414731
Product Code LGW
UDI-Device Identifier00763000278267
UDI-Public00763000278267
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model NumberEMBSNV20
Device Catalogue NumberEMBSNV20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date08/28/2024
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown